# SDR SWIA201230663

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 24,455 hours, 20,524 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN COCKPIT.  LEFT PACK WAS MAKING A SQUEALING NOISE.  (FLT 6440)  REPLACED THE LEFT ACM IAW AMM.  P/N:  782790-15  S/N OFF: 200308028
